| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned because it was used.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : used.
Event or Problem Description
It was reported that an implant had a hair in the sterile package on the device.It is unknown at this time if hair came from room or prior to opening sterile package.No more information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.There are warnings in the package insert that this type of event can occur and risks are addressed in risk documentation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.